# SDR DALA2023012400569

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 136,733 hours, 20,097 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:602.   OPS CHK 1R DOOR ARMING PER B767-200/300 AMM 52-73. OPS CHK NML.
